# SDR SWIA2023041000218

- Difficulty date: February 18, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 41,623 hours, 39,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR. SUSPECTED CRACK ON AFT DRAG ANGLE BY THE MOTOR ASSSIST PULLEY.     (C-CHECK RO 4/5/2023)    VERIFIED CRACK, REMOVED, LOCATED , AND  INSTALLED NEW DRAG ANGLE P/N 601R31772-5. REF: CRJ-200 SRM 51-42-06, CRJ-200 SRM 51-42-13, AND DRAWING 601R31707 REV E
